MathSciNet Relay Station
MathSciNet bibliographic data
MR763912 55Q40
Mahowald, Mark Correction to: "The image of $J$ in the $EHP$ sequence'' [Ann. of Math. (2) 116 (1982), 65–112; MR0662118]. Ann. of Math. (2) 120 (1984), no. 2, 399–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement